MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 24 IN. (61CM) - DP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 24 IN. (61CM) - DP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is completed, a follow-up/final report will be submitted.(b)(6).
 
Event or Problem Description
It was reported that during the surgery, this complaint product couldn't hold air due to the air leakage from the connection of tube and cuff.No patient harm.There was a delay of 0-15 minutes to prepare new product.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).A bubble test was done to determine location of the leak.It was determined the leak was located where the pvc tubing connects to the right angle connector of the cuff.When connected to a known working ats in the lab, the ats had to keep pumping air to keep the cuff inflated, confirming a leak.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The event is confirmed.
 
Event or Problem Description
No additional information available.

Brand Name
DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 24 IN. (61CM) - DP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key12531081
Report Number0001526350-2021-01077
Device Sequence Number5168767
Product Code KCY
UDI-Device Identifier00889024377189
UDI-Public(01)00889024377189(17)251019(10)45815366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Model NumberN/A
Device Catalogue Number60707015400
Device Lot Number45815366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date09/26/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown